Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Heat Transfer Research
Impact-faktor: 0.404 5-jähriger Impact-Faktor: 0.8 SJR: 0.264 SNIP: 0.504 CiteScore™: 0.88

ISSN Druckformat: 1064-2285
ISSN Online: 2162-6561

Volumes:
Volumen 50, 2019 Volumen 49, 2018 Volumen 48, 2017 Volumen 47, 2016 Volumen 46, 2015 Volumen 45, 2014 Volumen 44, 2013 Volumen 43, 2012 Volumen 42, 2011 Volumen 41, 2010 Volumen 40, 2009 Volumen 39, 2008 Volumen 38, 2007 Volumen 37, 2006 Volumen 36, 2005 Volumen 35, 2004 Volumen 34, 2003 Volumen 33, 2002 Volumen 32, 2001 Volumen 31, 2000 Volumen 30, 1999 Volumen 29, 1998 Volumen 28, 1997

Heat Transfer Research

DOI: 10.1615/HeatTransRes.v31.i6-8.140
pages 474-483

Self-Organization, Small-Mode Chaos and Multi-Mode Turbulence

L. P. Kholpanov
Institute for the Problems of Chemical Physics, Russian Academy of Sciences, Chernogolovka

ABSTRAKT

Laws governing origination of self-organization, small-mode chaos, and multi-mode turbulence are suggested on the basis of an analysis of the solution of the non-linear parabolic equation. Dynamic modes of a wave package are classified. A mechanism of turbulence origination formulated earlier by V. V. Struminskii and B. Yu. Skobelev is substantiated.


Articles with similar content:

Extremal Regularization of Hydrodynamic Multidimensional Equations
Journal of Automation and Information Sciences, Vol.28, 1996, issue 1-2
S. I. Vasilkevich, Valeriy S. Melnik, V. V. Slastikov
PC-Based Monitoring and Diagnostic System for Gasturbine Power Plants
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 1992, issue
M. Ziemann, Dieter Bohn
Fuzzy-system of Automatic Control of the Transmitter Power of the Adaptive Channel of Radio Communication
Journal of Automation and Information Sciences, Vol.42, 2010, issue 7
Vladimir I. Gostev
Mathematical Modeling of Complex Social Economic Objects Based on Analogies with Physical Fractals
Journal of Automation and Information Sciences, Vol.42, 2010, issue 9
Yaroslav I. Vyklyuk
Attainability Domains for Linear and Some Classes of Nonlinear Discrete Systems and Their Control
Journal of Automation and Information Sciences, Vol.42, 2010, issue 1
Alexander B. Kurzhanski, Vsevolod M. Kuntsevich